MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 4.0PDC
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Codes Extubate (2402); No Patient Involvement (2645); No Code Available (3191)
Date of Event 07/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, a rust of mold was found on the product string.It was indicated that a recannulation of a replacement tube was required.
 
Additional Manufacturer Narrative
Correction: (patient code).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, a rust of mold was found on the product string.It was indicated that there was no patient involved.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7723668
Report Number2936999-2018-00454
Device Sequence Number849059
Product Code JOH
UDI-Device Identifier20884522029107
UDI-Public20884522029107
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Model Number4.0PDC
Device Catalogue Number4.0PDC
Device Lot Number17I0625JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer07/11/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date08/03/2018
10/02/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;